Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Monti

Heisenberg isoperimetric problem. The axial case

created by monti on 21 Oct 2007
modified on 22 Feb 2008

[BibTeX]

Accepted Paper

Inserted: 21 oct 2007
Last Updated: 22 feb 2008

Journal: Adv. Calc. Var.
Volume: 1
Number: 1
Pages: 93-121
Year: 2008

Abstract:

We prove Pansu's conjecture about the Heisenberg isoperimetric problem in the class of axially symmetric sets. The result is based on a weighted rearrangement scheme in the half plane which is of independent interest.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1